# SDR ASAA2014032607321

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 27,169 hours, 8,071 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED DURING ENGINE START.  ACFT GROUNDED. PERFORMED NR 2, ZTC BITE IAW 21-62, TASK 801.  NO FAULTS LOGGED CLEANED FLT DECK FILTER PRECAUTIONARY.  PERFORMED SYS OPS CHECKED IAW 21-61-00.  SYS CHECKED NORMAL.
